# SDR SWAA2020101317777

- Difficulty date: September 23, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 54,229 hours, 32,111 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB INSPAR RIB ASSEMBLY STA 120.30.  RIB NR 4 CRACKED AT UPPER FWD OUTBOARD FLANGE (FIRST FASTENER HOLE).  REPAIRED LEFT HORIZONTAL STAB INSPAR RIB ASSEMBLY STA 120.30 RIB NR 4 AT UPPER FWD OUTBOARD FLANGE, AS PER REF RES WI-2016 254.2 AND EA NR 20-155-01859 REV IR.
